RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 2, Pages 470–479 (Mi smj1543)  

On a fragment of intuitionistic logic that is complete with respect to the Kripke frames with finite domains

P. A. Schreiner


Full text: PDF file (179 kB)

English version:
Siberian Mathematical Journal, 2000, 41:2, 389–396

Bibliographic databases:

UDC: 510.64
Received: 01.10.1998

Citation: P. A. Schreiner, “On a fragment of intuitionistic logic that is complete with respect to the Kripke frames with finite domains”, Sibirsk. Mat. Zh., 41:2 (2000), 470–479; Siberian Math. J., 41:2 (2000), 389–396

Citation in format AMSBIB
\Bibitem{Sch00}
\by P.~A.~Schreiner
\paper On a~fragment of intuitionistic logic that is complete with respect to the Kripke frames with finite domains
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 2
\pages 470--479
\mathnet{http://mi.mathnet.ru/smj1543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762198}
\zmath{https://zbmath.org/?q=an:0947.03009}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 2
\pages 389--396
\crossref{https://doi.org/10.1007/BF02674609}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087496500022}


Linking options:
  • http://mi.mathnet.ru/eng/smj1543
  • http://mi.mathnet.ru/eng/smj/v41/i2/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:133
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021